# SDR USAA051595

- Difficulty date: December 20, 2005
- Submitted: December 20, 2005
- Operation: Air carrier
- Aircraft: N591US
- Make and model: Boeing 737301
- Aircraft serial: 23936
- Aircraft time: 53,350 hours, 53,350 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 706
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 706 FRAME WEB S9R AT I/B RIVET SECURING A/C PSU SUPPORT CRACKED.  INSTALLED DOUBLER IAW TYPICAL REPAIR 53-10-22, DEFECT SIZE: .1875 INCH.
